# SDR C2XA03TY194

- Difficulty date: October 8, 2003
- Submitted: November 9, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 11,518 hours, 8,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 3C INSPECTION THE CENTER OMEGA BEAM AT FR 20 WAS CORRODED.  MAINT INSTALLED A NEW OMEGA BEAM IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
